# SDR DALA12001636314

- Difficulty date: June 4, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 51,572 hours, 6,494 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 2230-2280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  AT STATION 2230 TO 2280, RBL 11 SEAT TRACK, FOUND CORROSION.  MAINTENANCE REPAIRED SEAT TRACK PER SRM 53-00-52 FIG 201 REPAIR 4.
